Duke Mathematical Journal

Kähler manifolds as real hypersurfaces

Patrick J. Ryan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 207-213.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309571

Digital Object Identifier
doi:10.1215/S0012-7094-73-04019-2

Mathematical Reviews number (MathSciNet)
MR0336666

Zentralblatt MATH identifier
0257.53055

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Ryan, Patrick J. Kähler manifolds as real hypersurfaces. Duke Math. J. 40 (1973), no. 1, 207--213. doi:10.1215/S0012-7094-73-04019-2. https://projecteuclid.org/euclid.dmj/1077309571


Export citation